View Single Post
Old 08-28-2007, 03:24 PM   #5
oceangirl19 oceangirl19 is offline
Junior Member
(female)
 
Join Date: Aug 2007
Location: Davis,CA
Posts: 44
oceangirl19 HB User
Re: another exacerbation question (sorry)

Thanks for all the responses!!!!
Yes, pain ugh in the eye it sucks. The only reason I think it's ON is because
I have had it twice in my left eye and it felt the same way. (Started with a headache and blurry vision, then became painful with movement and less blurry.)

The steroid withdraw is quite a possibility, interesting - people (meaning docs) should warn you about these things. I had 5 days of ending on the 17th and felt great last week. However this week is another story - not that things are going completely bad, I just don't feel as good (eye pain and throat issues). And of course, my anxiety over all of this is TOTALLY NOT helping... This week I just feel really fatigued and have all the symptoms back, just not as strong....withdrawl....interesting...

Thanks for all the help!
Rachel